RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1952, Volume 31(73), Number 3, Pages 575–586 (Mi msb5548)  

This article is cited in 59 scientific papers (total in 60 papers)

Systems of differential equations containing small parameters in the derivatives

A. N. Tikhonov


Full text: PDF file (1071 kB)

Bibliographic databases:

Received: 27.05.1952

Citation: A. N. Tikhonov, “Systems of differential equations containing small parameters in the derivatives”, Mat. Sb. (N.S.), 31(73):3 (1952), 575–586

Citation in format AMSBIB
\Bibitem{Tik52}
\by A.~N.~Tikhonov
\paper Systems of differential equations containing small parameters in the derivatives
\jour Mat. Sb. (N.S.)
\yr 1952
\vol 31(73)
\issue 3
\pages 575--586
\mathnet{http://mi.mathnet.ru/msb5548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=55515}
\zmath{https://zbmath.org/?q=an:0048.07101}


Linking options:
  • http://mi.mathnet.ru/eng/msb5548
  • http://mi.mathnet.ru/eng/msb/v73/i3/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, V. M. Volosov, “The work of Tikhonov and his pupils on ordinary differential equations containing a small parameter”, Russian Math. Surveys, 22:2 (1967), 124–142  mathnet  crossref  mathscinet  zmath
    2. S. A. Lomov, “The construction of asymptotic solutions of certain problems involving parameters”, Math. USSR-Izv., 2:4 (1968), 849–877  mathnet  crossref  mathscinet  zmath
    3. V. A. Trenogin, “The development and applications of the asymptotic method of Lyusternik and Vishik”, Russian Math. Surveys, 25:4 (1970), 119–156  mathnet  crossref  mathscinet  zmath
    4. E. P. Zhidkov, V. G. Kadyshevskii, Yu. V. Katyshev, “Problem of the $c\to\infty$ limit in the relativistic Schrödinger equation”, Theoret. and Math. Phys., 3:2 (1970), 442–446  mathnet  crossref
    5. S. A. Lomov, “The method of perturbations for singular problems”, Math. USSR-Izv., 6:3 (1972), 631–648  mathnet  crossref  mathscinet  zmath
    6. V. N. Gol'dberg, “Discontinuous solutions of nonlinear mixed problems for hyperbolic equations on a plane”, Math. USSR-Sb., 16:2 (1972), 159–180  mathnet  crossref  mathscinet  zmath
    7. A. B. Vasil'eva, “The development of the theory of ordinary differential equations with a small parameter multiplying the highest derivative during the period 1966–1976”, Russian Math. Surveys, 31:6 (1976), 109–131  mathnet  crossref  mathscinet  zmath
    8. A. B. Vasil'eva, S. A. Kashchenko, Yu. S. Kolesov, N. Kh. Rozov, “Bifurcation of self-oscillations of nonlinear parabolic equations with small diffusion”, Math. USSR-Sb., 58:2 (1987), 491–503  mathnet  crossref  mathscinet  zmath
    9. V. G. Borisov, “On parabolic boundary value problems with a small parameter on the derivatives with respect to $t$”, Math. USSR-Sb., 59:2 (1988), 287–302  mathnet  crossref  mathscinet  zmath
    10. S. M. Pergamenshchikov, “Asymptotic expansions for a model with distinguished “fast” and “slow” variables, described by a system of singularly perturbed stochastic differential equations”, Russian Math. Surveys, 49:4 (1994), 1–44  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. N. N. Moiseev, “The biota as a regulator and the sustainability problem”, Comput. Math. Math. Phys., 34:4 (1994), 453–462  mathnet  mathscinet  zmath  isi
    12. Akramov, TA, “Mathematical foundations of modeling of catalytic processes: A review”, Theoretical Foundations of Chemical Engineering, 34:3 (2000), 263  crossref  isi  elib
    13. L. I. Kononenko, “O gladkosti medlennykh poverkhnostei singulyarno vozmuschennykh sistem”, Sib. zhurn. industr. matem., 5:2 (2002), 109–125  mathnet  mathscinet  zmath
    14. L. I. Kononenko, “Kachestvennyi analiz singulyarno vozmuschennykh sistem s odnoi ili dvumya medlennymi i bystrymi peremennymi”, Sib. zhurn. industr. matem., 5:4 (2002), 55–62  mathnet  mathscinet  zmath
    15. V. F. Butuzov, N. N. Nefedov, K. R. Schneider, “On a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation”, Comput. Math. Math. Phys., 42:2 (2002), 176–187  mathnet  mathscinet  zmath  elib
    16. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilev, “Asimptotika sobstvennykh funktsii i sobstvennykh znachenii kraevoi zadachi dlya singulyarno vozmuschennogo relyativistskogo analoga uravneniya Shredingera pri proizvolnom potentsiale”, Matem. modelirovanie, 15:9 (2003), 3–16  mathnet  mathscinet  zmath
    17. V. I. Kuvshinov, V. V. Marmysh, V. A. Shaporov, “The Relation and Evolution of Squeezing and Instability for Systems with Quadratic Hamiltonians”, Theoret. and Math. Phys., 139:3 (2004), 846–858  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    18. M. B. Khidirova, “Modelirovanie mekhanizmov vozbuzhdeniya serdechnoi tkani”, Matem. modelirovanie, 16:11 (2004), 3–14  mathnet  mathscinet  zmath
    19. M. Saidalieva, “Modelirovanie regulyatornykh mekhanizmov kletochnykh soobschestv mnogokletochnykh organizmov”, Matem. modelirovanie, 16:10 (2004), 67–80  mathnet  mathscinet  zmath
    20. A. M. Dzhuraev, “Sovremennoe sostoyanie teorii singulyarnykh vozmuschenii”, Trudy Vserossiiskoi nauchnoi konferentsii (26–28 maya 2004 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2004, 79–82  mathnet  elib
    21. N. P. Belyaeva, M. G. Dmitriev, “Construction of approximate solutions to initial value problems with a parameter based on Padé approximations and asymptotic expansions”, Comput. Math. Math. Phys., 44:1 (2004), 112–124  mathnet  mathscinet  zmath
    22. A. V. Vlakhova, “On applicability limits of Zhukovsky's model for the gliding flight”, J. Math. Sci., 146:3 (2007), 5811–5819  mathnet  crossref  mathscinet  zmath  elib
    23. A. V. Vlakhova, I. V. Novozhilov, “On skidding of a wheeled vehicle when one of the wheels blocks or slips”, J. Math. Sci., 146:3 (2007), 5803–5810  mathnet  crossref  mathscinet  zmath  elib  elib
    24. G. A. Chumakov, “Mathematical aspects of modeling the self-oscillations of the heterogeneous catalytic reaction rate. I”, Siberian Math. J., 46:5 (2005), 948–956  mathnet  crossref  mathscinet  zmath  isi
    25. Danilin, AR, “Asymptotics of the optimal value of the performance functional for a rapidly stabilizing indirect control in the regular case”, Differential Equations, 42:11 (2006), 1545  crossref  mathscinet  zmath  isi  elib
    26. T. B. Kopeikina, “O kriteriyakh upravlyaemosti lineinykh statsionarnykh singulyarno vozmuschennykh sistem”, Tr. In-ta matem., 14:2 (2006), 54–65  mathnet
    27. I. V. Amirkhanov, E. P. Zhidkov, D. Z. Muzafarov, N. R. Sarkar, I. Sarkhadov, Z. A. Sharipov, “Issledovanie kraevykh zadach dlya singulyarno-vozmuschennogo differentsialnogo uravneniya vysokogo poryadka”, Matem. modelirovanie, 19:11 (2007), 65–79  mathnet  zmath  elib
    28. V. N. Bakulin, E. N. Ladosha, V. A. Potopakhin, O. V. Yatsenko, “Kinetika neravnovesnykh fizicheskikh protsessov i reaktsii v mnogokomponentnom turbulentnom zaryade porshnevykh dvigatelei vnutrennego sgoraniya”, Matem. modelirovanie, 19:12 (2007), 101–117  mathnet  zmath  elib
    29. L. I. Kononenko, “Qualitative analysis of a singularly perturbed system in $\mathbb R^3$”, J. Appl. Industr. Math., 3:4 (2009), 456–461  mathnet  crossref  mathscinet  elib
    30. O. O. Kovrizhnykh, “On an asymptotic solution of a singularly perturbed system with two small parameters”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S178–S189  mathnet  crossref  elib
    31. I. V. Matrosov, “On right-hand uniqueness of solutions to nondegenerated algebro-differential equations with discontinuances”, Autom. Remote Control, 68:1 (2007), 9–17  mathnet  crossref  mathscinet  zmath  elib  elib
    32. Comput. Math. Math. Phys., 48:1 (2008), 43–58  mathnet  crossref  mathscinet  zmath  isi  elib
    33. Danilin A.R., Parysheva Yu.V., “Asymptotics of the optimal cost functional in a linear optimal control problem”, Dokl. Math., 80:1 (2009), 478–481  crossref  mathscinet  zmath  isi  elib  elib
    34. Kirzhanov D.V., Kukushkin A.K., “Teoreticheskoe issledovanie svyazi mezhdu fluorestsentsiei fotosistemy II i redoks-sostoyaniem tsepi elektronnogo transporta vysshikh rastenii”, Vestn. Mosk. un-ta. Ser. 3: Fizika. Astronomiya, 2009, no. 6, 65–69  elib
    35. Yu. V. Parysheva, “Asimptotika optimalnogo upravleniya v zadache minimizatsii terminalnogo funktsionala na traektoriyakh sistemy s bystrymi i medlennymi peremennymi”, Tr. IMM UrO RAN, 16, no. 2, 2010, 186–198  mathnet  elib
    36. Danilin A.R., Parysheva Yu.V., “Ob asimptotike optimalnogo znacheniya funktsionala kachestva v lineinoi zadache optimalnogo upravleniya”, Differentsialnye uravneniya, 47:4 (2011), 563–573  elib
    37. N. G. Bandurin, N. A. Gureeva, “Software package for the numerical solution of systems of essentially nonlinear ordinary integro-differential-algebraic equations”, Math. Models Comput. Simul., 4:5 (2012), 455–463  mathnet  crossref  mathscinet  elib
    38. L. I. Kononenko, E. P. Volokitin, “Parametrizatsiya i kachestvennyi analiz singulyarnoi sistemy v matematicheskoi modeli reaktsii kataliticheskogo okisleniya”, Sib. zhurn. industr. matem., 15:1 (2012), 44–52  mathnet  mathscinet
    39. Deyun E.V., Korsunskii B.L., Samoilenko N.G., Finaeva Yu.N., “Teplovye rezhimy protivotochnogo reaktora. sistema gaz–zhidkost”, Khimicheskaya fizika, 31:1 (2012), 33–33  elib
    40. Yurkevich V.D., “Raschet i nastroika regulyatorov dlya nelineinykh sistem s raznotempovymi protsessami”, Avtometriya, 48:5 (2012), 24–31  elib
    41. Kulakov F.M., “Aktivnoe silomomentnoe upravlenie robotami bez ispolzovaniya zapyastnykh silomomentnykh sensorov”, Izvestiya rossiiskoi akademii nauk. teoriya i sistemy upravleniya, 2012, no. 1, 149–149  elib
    42. Goldberg V.N., “Ustoichivost odnoi singulyarno vozmuschennoi zadachi”, Differentsialnye uravneniya, 48:4 (2012), 516–516  elib
    43. Yurkevich V.D., “Raschet tipovykh regulyatorov dlya nelineinykh sistem s zapazdyvaniem metodom razdeleniya dvizhenii”, Doklady tomskogo gosudarstvennogo universiteta sistem upravleniya i radioelektroniki, 2012, 122–126  elib
    44. Yurkevich V.D., “Sintez nelineinykh sistem s shim v kanale upravleniya na osnove metoda razdeleniya dvizhenii”, Doklady tomskogo gosudarstvennogo universiteta sistem upravleniya i radioelektroniki, 2012, 127–130  elib
    45. A. A. Gordeev, V. D. Yurkevich, G. S. Zinovev, “Issledovanie sistemy upravleniya dvigatelem postoyannogo toka s mnogourovnevym preobrazovatelem napryazheniya”, UBS, 39 (2012), 138–154  mathnet
    46. A. P. Mikhailov, A. P. Petrov, M. I. Kalinichenko, S. V. Polyakov, “Modeling simultaneous distribution of legal and counterfeit copies of innovative goods”, Math. Models Comput. Simul., 6:1 (2014), 25–31  mathnet  crossref
    47. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “On a modification of the FitzHugh–Nagumo neuron model”, Comput. Math. Math. Phys., 54:3 (2014), 443–461  mathnet  crossref  crossref  isi  elib  elib
    48. A. A. Taliev, “Zatyagivanie poteri ustoichivosti dlya singulyarno vozmuschennykh uravnenii s nepreryvnymi pravymi chastyami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2014, no. 4(30), 36–42  mathnet
    49. V. S. Novoselov, “O matematicheskoi modeli podvizhnosti DNK”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2014, no. 3, 36–45  mathnet
    50. M. V. Butuzova, “The Cauchy problem for Tikhonovs system in the case of a multiple root of the degenerate equation”, Comput. Math. Math. Phys., 55:1 (2015), 31–42  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    51. A. A. Archibasov, A. Korobeinikov, V. A. Sobolev, “Asymptotic expansions of solutions in a singularly perturbed model of virus evolution”, Comput. Math. Math. Phys., 55:2 (2015), 240–250  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    52. L. I. Kononenko, “Pryamaya i obratnaya zadachi dlya singulyarnoi sistemy s medlennymi i bystrymi peremennymi v khimicheskoi kinetike”, Vladikavk. matem. zhurn., 17:1 (2015), 39–46  mathnet
    53. S. A. Kaschenko, “Asimptotika sobstvennykh chisel pervoi kraevoi zadachi dlya singulyarno vozmuschennogo differentsialnogo uravneniya vtorogo poryadka s tochkami povorota”, Model. i analiz inform. sistem, 22:5 (2015), 682–710  mathnet  crossref  mathscinet  elib
    54. A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii, “Periodic solutions of travelling-wave type in circular gene networks”, Izv. Math., 80:3 (2016), 523–548  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    55. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Buffering in cyclic gene networks”, Theoret. and Math. Phys., 187:3 (2016), 935–951  mathnet  crossref  crossref  mathscinet  isi  elib
    56. Jaap Eldering, “Realizing Nonholonomic Dynamics as Limit of Friction Forces”, Regul. Chaotic Dyn., 21:4 (2016), 390–409  mathnet  crossref
    57. M. I. Rusanova, “Asimptotika resheniya uravneniya Rikkati”, Chelyab. fiz.-matem. zhurn., 1:2 (2016), 59–67  mathnet  elib
    58. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Existence and Stability of the Relaxation Cycle in a Mathematical Repressilator Model”, Math. Notes, 101:1 (2017), 71–86  mathnet  crossref  crossref  mathscinet  isi  elib
    59. S. A. Kaschenko, “Asimptoticheskie zakony raspredelenii sobstvennykh znachenii periodicheskoi i antiperiodicheskoi kraevykh zadach dlya differentsialnykh uravnenii vtorogo poryadka”, Model. i analiz inform. sistem, 24:1 (2017), 13–30  mathnet  crossref  mathscinet  elib
    60. D. A. Tursunov, E. A. Tursunov, “Asimptotika resheniya bisingulyarnoi zadachi Koshi dlya sistem obyknovennykh differentsialnykh uravnenii”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 1(38), 33–41  mathnet  crossref
  •   ( ) - 1947–1963
    Number of views:
    This page:3943
    Full text:1493
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018